Cross Reference Up

Shenton, LR (1968). Periodicity and density of modified Fibonacci sequences. Fibonacci Quarterly 6(2), 109-116.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work